# SDR F3LA2018102200461

- Difficulty date: October 12, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N202FR
- Make and model: Airbus A320-214
- Aircraft serial: 3431
- Aircraft time: 38,717 hours, 14,926 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281520200
- Condition: Corroded
- Location: Fuselage
- Part time: 38,717 hours, 14,926 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE N/R 2168N291, FLOORBEAM Y1292 CORRODED AT FR16. CORRECTIVE ACTION: EVALUATED FLOORBEAM Y1292 AT FR16 FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14-283-004. REPLACED FLOORBEAM IAW SRM 51-72-11-911-001./END/
